# SDR 2013FA0000514

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: General aviation
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER DEPATURE AND CLIMBING THRU 11,600 FT,  SMOKE AND FUMES DETECTED IN CABIN AND COCKPIT.
